S. Billey, W. Jockusch, and R. Stanley, Some combinatorial properties of Schubert polynomials, Journal of Algebraic Combinatorics, vol.2, issue.4, pp.345-374, 1993.
DOI : 10.1023/A:1022419800503

A. Björner and F. Brenti, Affine permutations of type A, Electron, Research Paper 18, 1996.

R. Bott, The space of loops on a Lie group, Michigan Math, J, vol.5, pp.35-61, 1958.

P. Edelman and C. Greene, Balanced tableaux, Advances in Mathematics, vol.63, issue.1, pp.42-99, 1987.
DOI : 10.1016/0001-8708(87)90063-6

URL : http://doi.org/10.1016/0001-8708(87)90063-6

S. Fomin and C. Greene, Noncommutative schur functions and their applications, Discrete Mathematics, vol.193, issue.1-3, pp.179-200, 1998.
DOI : 10.1016/S0012-365X(98)00140-X

URL : http://doi.org/10.1016/j.disc.2006.03.028

H. Garland and M. S. Raghunathan, A Bruhat decomposition for the loop space of a compact group: A new approach to results of Bott, Proc. Nat. Acad. Sci. U.S.A, pp.72-4716, 1975.
DOI : 10.1073/pnas.72.12.4716

M. Kashiwara, Crystalizing theq-analogue of universal enveloping algebras, Communications in Mathematical Physics, vol.10, issue.2, pp.249-260, 1990.
DOI : 10.1007/BF02097367

M. Kashiwara, On crystal bases of the q-analogue of universal enveloping algebras, Duke Math, J, vol.63, pp.465-516, 1991.

M. Kashiwara, On crystal bases, Representations of groups (Banff, AB, CMS Conf. Proc., 16, Amer, pp.155-197, 1994.

M. Kashiwara and T. Nakashima, Crystal Graphs for Representations of the q-Analogue of Classical Lie Algebras, Journal of Algebra, vol.165, issue.2, pp.295-345, 1994.
DOI : 10.1006/jabr.1994.1114

B. Kostant and S. Kumar, The nil Hecke ring and cohomology of G/P for a Kac-Moody group G, Proceedings of the National Academy of Sciences, vol.83, issue.6, pp.187-237, 1986.
DOI : 10.1073/pnas.83.6.1543

M. Kontsevich, The moduli space of curves, Progr. Math, vol.129, pp.335-368, 1995.

T. Lam, Affine Stanley symmetric functions, American Journal of Mathematics, vol.128, issue.6, pp.1553-1586, 2006.
DOI : 10.1353/ajm.2006.0045

URL : http://arxiv.org/abs/math/0501335

T. Lam and M. Shimozono, Quantum cohomology of G/P and homology of affine Grassmannian, Acta Mathematica, vol.204, issue.1, pp.49-90, 2010.
DOI : 10.1007/s11511-010-0045-8

L. Lapointe, A. Lascoux, and J. Morse, Tableau atoms and a new Macdonald positivity conjecture, Duke Math, J, vol.116, pp.103-146, 2003.

L. Lapointe and J. Morse, A k-tableau characterization of k-Schur functions, Advances in Mathematics, vol.213, issue.1, pp.183-204, 2007.
DOI : 10.1016/j.aim.2006.12.005

L. Lapointe and J. Morse, Quantum cohomology and the $k$-Schur basis, Transactions of the American Mathematical Society, vol.360, issue.04, pp.2021-2040, 2008.
DOI : 10.1090/S0002-9947-07-04287-0

L. Lapointe and J. Morse, Flag Gromov?Witten invariants and k-Littlewood Richardson coefficients

A. Lascoux and M. Schützenberger, Croissance des polynômes de Foulkes-Green, C. R. Acad. Sci. Paris Sér. A-B, vol.288, pp.95-98, 1979.

P. Littelmann and . Littlewood, A Littlewood-Richardson rule for symmetrizable Kac-Moody algebras, Inventiones Mathematicae, vol.69, issue.1, pp.329-346, 1994.
DOI : 10.1007/BF01231564

D. E. Littlewood and A. Richardson, Group Characters and Algebra, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol.233, issue.721-730, pp.99-141, 1934.
DOI : 10.1098/rsta.1934.0015

K. Mészáros, G. Panova, and A. Postnikov, Schur times Schubert via the Fomin?Kirillov algebra, The Electronic Journal of Combinatorics, vol.21, issue.1, pp.1-39, 2014.

T. Nakashima, Crystal base and a generalization of the Littlewood-Richardson rule for the classical Lie algebras, Communications in Mathematical Physics, vol.88, issue.2, pp.215-243, 1993.
DOI : 10.1007/BF02096996

W. A. Stein, The Sage Development Team, Sage Mathematics Software, 2013.

M. Schützenberger and L. Correspondance-de-robinson, La correspondance de Robinson, Lecture Notes in Math, vol.1, pp.59-113, 1976.
DOI : 10.1002/sapm1971502167

R. P. Stanley, On the Number of Reduced Decompositions of Elements of Coxeter Groups, European Journal of Combinatorics, vol.5, issue.4, pp.359-372, 1984.
DOI : 10.1016/S0195-6698(84)80039-6

J. R. Stembridge, A local characterization of simply-laced crystals, Transactions of the American Mathematical Society, vol.355, issue.12, pp.4807-4823, 2003.
DOI : 10.1090/S0002-9947-03-03042-3

E. Witten, Topological sigma models, Communications in Mathematical Physics, vol.25, issue.3, pp.411-449, 1988.
DOI : 10.1007/BF01466725